# SDR ASAA2023031342315

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,567 hours, 8,015 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A WILL NOT REMAIN ENGAGED. GROUNDED - YES. PERFORMED DFCS BITE REF B737-900 FIM 22-11 TASK 801. UNDER FAULT HISTORY LEG 1 CH. A FOUND ENGAGE ATTEMPT FAULTS AIL SYNC INV >4 SEC MSG 22-11189 AND AIL ACT PRESS LCL INV MSG 22-11147. REF FIM 22-13 TASK 804 INITIAL EVAL. PERFORMED FIM 22-11 TASK 801 LRU TEST GROUP 31 FOR CH.A AND CH. B. TEST PASS.
